default-icon

Itching after stopping al

I had been taking fexofenadine for the past 3 years for post treatment of bronchitis and community acquired pneumonia. My doctor had prescribed me fexy along with corticosteroid inhaler for 3 yrs. Now he had told to stop fexy alone. But after stopping it, I have been experiencing severe itching in head and toes and hands. While searching online, i heard that this is the withdrawal symptom of fexofenadine as the body had accustomed to the tablet. Also, they say that no other option other than taking fexy is available. Is taking fexy longtime dangerous? is there any other solution for my urgent problem please?
views-icons 22 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Itching after stopping al

doctor profile image
Dr. B Rajashekar Bangalore | General Physician
Answered
HELLO MADAM TAKING ANY MEDICINE FOR A LONG TIME IF NOT INDICATED IS DANGEROUS, KINDLY CONSULT A DERMATOLOGIST AND DECIDE THE FUTURE COURSE OF ACTION BYE
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO